# SDR 2015FA0000634

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: General aviation
- Aircraft: N547LW
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N151
- Aircraft time: 363 hours, 1,454 cycles
- Engine: Austro E4
- Engine time: 363 hours, 1,454 cycles
- Propeller: Mtprop MTV6R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Baffle
- Part number: E4A51000401
- Condition: Cracked
- Location: Oil Sump
- Part time: 363 hours, 1,454 cycles
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT WAS FOUND THAT THIS AIRCRAFT’S LEFT ENGINE OIL SUMP BAFFLE IS CRACKED DURING A BORESCOPE INSPECTION THROUGH THE OIL DIPSTICK/SERVICE LOCATION. ADDITIONAL INFORMATION WILL BE MADE AVAILABLE ONCE THE OIL SUMP BAFFLE IS ACCESSED AND PICTURES TAKEN. ATT: 363.4 ETT: 363.4 ESTIMATED CYCLES ON ENGINE: 1453.6 THE REPAIR STATION PERFORMED THIS INSPECTION BECAUSE A SIMILAR AIRCRAFT IN THE FLEET EXPERIENCED LOW OIL PRESSURE DUE TO THE OIL SUMP BAFFLE CRACKING INTO PIECES. ONE OF THE SMALLER PIECES GOT LODGED IN THE OIL PICK UP TUBE CAUSING LOW OIL PRESSURE WITH A WARNING AND RESULTING ECU FAIL CODE BEING ACTIVATED. THE ENGINE MANUFACTURE HAS BEEN MADE AWARE OF THE FAILURE. NO RECOMMENDATIONS AT THIS TIME. OIL SUMP BAFFLE REPLACED WITH ENGINE MANUFACTURES LATEST PART REVISION.
